# SDR CALA0800263

- Difficulty date: March 27, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 28,117 hours, 14,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 694147322
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY GIRT BAR ATTACH PTS (2) ARE CORRODED.  L-1 GIRT BAR FITTING, STA 312, REMOVED CORROSION FOUND TO BE WITHIN LIMITS IAW B737 SRM 53-10-15. ALODINED, PRIMED AND PAINTED L-1 AFT GIRT BAR FITTING OUT OF LIMITS.  REMOVED AND REPLACED WITH NEW GIRT BAR FITTING IAW B737 SRM 51-10-02.  ALODINE, PRIME, AND PAINT IAW B737 SRM 51-20-01.
